Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Finite-dimensional representations of separable $C^*$-algebras


Authors: Carl Pearcy and Norberto Salinas
Journal: Bull. Amer. Math. Soc. 80 (1974), 970-972
MSC (1970): Primary 46L05; Secondary 47C10, 47C15
DOI: https://doi.org/10.1090/S0002-9904-1974-13601-3
MathSciNet review: 0377527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Norberto Salinas, Reducing essential eigenvalues, Duke Math. J. 40 (1973), 561–580. MR 0390816
  • 2. Carl Pearcy and Norberto Salinas, Finite dimensional representations of 𝐶*-algebras and the reducing matricial spectra of an operator, Rev. Roumaine Math. Pures Appl. 20 (1975), no. 5, 567–598. MR 0390786

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 47C10, 47C15

Retrieve articles in all journals with MSC (1970): 46L05, 47C10, 47C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13601-3